# SDR AALA981834

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1761R
- Make and model: Doug MD-11
- Aircraft serial: 48551
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 683-693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND STRINGER NR 11 CRACKED ON OUTBOARD END INSIDE RIGHT WING AT STATION XORS 683-693.  REMOVED CRACKED STRINGER SECTION AND INSTALLED SPLICE DOUBLERS AND NEW STRINGER SECTION PER SRM 57-20-00-00-0.  (M)
